# SDR 2002UALA00340

- Difficulty date: March 1, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 37,426 hours, 13,746 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1681 TOP OF AFT PRESSURE DECK RBL 12 TO LBL 4 HAS AREAS OF CORROSION.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER INSTALLED OVER PRESSURE DECK.
